# SDR ASOA201001642

- Difficulty date: October 22, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,824 hours, 14,871 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 4488
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 AND NR 4 EMERGENCY LIGHT BATTERY PACKS NO CHARGE.  R & R NR3 AND NR4 EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-04-000-801 (REMOVAL) AND AMM 33-51-04-400-801 (INSTALLATION) OPS TEST GOOD IAW SUB TASK 33-51-04-740-005 NO OTHER DEFECTS NOTED.
